# SDR AALA202504142236

- Difficulty date: April 11, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N326RP
- Make and model: Boeing 737-8
- Aircraft serial: 44456
- Aircraft time: 14,810 hours, 5,460 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Worn
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: TROUBLESHOT FLIGHT DECK DOOR LATCH IS WORN AND STICKS OUT TO FAR MAKES IT HARD TO OPEN FROM THE OUTSIDE SIDE. LUBRICATED AND ADJUSTED GAP OF ELECTRIC STRIKE ASSEMBLY. OPERTIONAL CHECK GOOD AT THIS TIME, DOOR OPENS AND CLOSES WITHIN LIMITS. PER AMM 52-51-03.
